Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1973, Volume 41, Issue 1

Restricted and Unrestricted Reduced Forms: Asymptotic Distribution and Relative Efficiency<119:RAURFA>2.0.CO;2-9
p. 119-134

Phoebus J. Dhrymes

This paper derives the asymptotic distribution of restricted and unrestricted reduced form estimators and compares their asymptotic efficiency. It also shows that the same techniques yield the asymptotic distribution of dynamic multipliers.

Log In To View Full Content